# SDR UPS02239933

- Difficulty date: November 25, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Part serial: L12192
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN BOTH EMERGENCY EXITS WILL NOT ARM.  R&R BOTH BATTERY PACKS & INSTALLED NEW BATTERIES OPS CHECK GOOD.
